# SDR CALA2010062500300

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 33,022 hours, 17,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945299
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR INNER SKIN FASTENERS CRACKED (MARKED) TASK {B737-52-4-0048}.  REMOVED AND REPLACED 91 MARKED INNER SKIN FASTENERS ON L-1 DOOR REF: SRM 51-40-02.
